CSpace

Browse/Search Results:  1-3 of 3 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Adaptive finite element method for elliptic optimal control problems: convergence and optimality 期刊论文
NUMERISCHE MATHEMATIK, 2017, 卷号: 135, 期号: 4, 页码: 1121-1170
Authors:  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
QUASI-OPTIMALITY OF ADAPTIVE NONCONFORMING FINITE ELEMENT METHODS FOR THE STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2011, 卷号: 49, 期号: 3, 页码: 970-991
Authors:  Becker, Roland;  Mao, Shipeng
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
adaptive finite element methods  Stokes equations  nonconforming finite element methods  convergence  optimality  
Convergence and quasi-optimality of adaptive nonconforming finite element methods for some nonsymmetric and indefinite problems 期刊论文
NUMERISCHE MATHEMATIK, 2010, 卷号: 116, 期号: 3, 页码: 383-419
Authors:  Chen, Huangxin;  Xu, Xuejun;  Hoppe, Ronald H. W.
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30